# SDR DLM88020658

- Difficulty date: June 13, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 36,568 hours, 29,405 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Selector Switch
- Part number: 91976
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT AFTER STARTING NR 2 ENGINE THE OVERHEAD PANEL STARTED TO SMOKE.  FOUND A/C VOLT/FREQ SELECTOR SW ON OVHD PANEL BAD.  REPLACED SAME, CKS GOOD.
